# SDR ASAA2023081844667

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 29,993 hours, 9,443 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATES EXTINGUISHED ON MASTER RECALL RESET. GROUNDED - YES. ACCOMPLISHED PZTC BITE REF MM 21-61-00-700-806-002. LAST FLT FAULTED THE FLT DECK TRIM VALVE. FAULT RESET UPON VERIFICATION. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-21G. NO CONFIG CHANGE. PLACARD REMOVED, C/N 18029478. SEAMC CARL NOTIFIED.
